# SDR AALA990604

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CUT OUT DAMAGE AT FS 720A PLUS 10 INCHES SPLICED IN NEW STRINGER.  MATERIAL PER SRM 53-10-3 FIG 5.  FASTENERS THROUGH SKIN FOUR .1875 HI-LOCKS PER SIDE OF SPLICE ALSO THROUGH LIP OF STRINGER.  FOUR .15625 HI-LOCKS THROUGH SIDE OF 'J' CHANNEL PER SIDE, EACH SIDE OF SPLICE.  (M)
